# SDR CA090325004

- Difficulty date: January 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING A SPRAY RUN, AFTER A NORMAL T/O, THE ENGINE LOST POWER AND THE PILOT IMMEDIATELY DUMPED THE CONTENTS OF THE HOPPER BEFORE MAKING A FORCED LANDING IN AN UNPLANTED FIELD. THE TOUCHDOWN WAS SMOOTH, HOWEVER AFTER APPROX 50 FEET, THE WHEELS DUG IN AND THE ACFT NOSED OVER. THE PROPELLER HIT THE GROUND BEFORE THA ACFT FELL BACK ON ITS TAIL WHEEL. THE PILOT WAS NOT INJURED AND IT APPEARS THAT THE DAMAGE TO THE ACFT IS LIMITED TO THE PROPELLER. ENGINE DISASSEMBLY AT MFG REVEALED CT AND PT BLADE FRACTURES. PARTS WILL BE REQUESTED FOR FURTHER INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
